# SDR GTIA9700138

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - RIB AND SKIN IN THRESHOLD LIGHTING HOLE BAY AT THE BASE OF FRONT OF AFT CARGO DOOR IS CORRODED, EXFOLIATING IN SEVERAL LOCATIONS.  REMOVED DAMAGE INTERCOSTAL AND INSTALLED NEW PART IAW SRM 51-30-2, 51-10-3, 53-10-1.  (M)
